# SDR COMA9860028

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Disagree Message
- Condition: Activated
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR DISAGREE MESSAGE WHEN GEAR SELECTED DOWN.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
